Characterizations of some bivariate models using reciprocal coordinate subtangents
S. M. Sunoj (),
Sreejith Thoppil Bhargavan () and
Jorge Navarro ()
Additional contact information
S. M. Sunoj: Cochin University of Science and Technology - India
Sreejith Thoppil Bhargavan: Cochin University of Science and Technology - India
Jorge Navarro: University of Murcia - Spain
Statistica, 2014, vol. 74, issue 2, 155-172
Abstract:
In the present paper, we consider the bivariate version of reciprocal coordinate subtangent (RCST) and study its usefulness in characterizing some important bivariate models. In particular, characterization results are proved for a general bivariate model whose conditional distributions are proportional hazard rate models (see Navarro and Sarabia, 2011), Sarmanov family and Ali-Mikhail-Haq family of bivariate distributions. We also study the relationship between local dependence function and reciprocal subtangent and a characterization result is proved for a bivariate model proposed by Jones (1998). Further, the concept of reciprocal coordinate subtangent is extended to conditionally specified models.
Keywords: Reciprocal coordinate subtangent; Reliability measures; Characterizations; Conditionally specified models (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:74:y:2014:i:2:p:155-172
Access Statistics for this article
Statistica is currently edited by Department of Statistics, University of Bologna
More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().